# SDR DALA2016011000151

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP CORROSION ON SPACER ALSO ELONGATED HOLES AT MID CARGO LOWER DOOR JAMB FROM BS 636 TO BS 69.  SPACER WAS REPLACED IAW SRM 51-30- 5 AND 53-05, FIG 123.
